# SDR SWAA2024071799897

- Difficulty date: June 9, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 56,686 hours, 31,260 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ENTRY DOOR EXTERNAL SKIN LOCATED UPPER CORNER AND AFT POSITION AT FWD GALLEY AREA 2024-376621<[01] TOOL USED ON STEP 4 ET EQUIPMENT: P/N: NORTEC 600D; S/N: 220272512; CAL DUE DATE: 08-JAN-25;[02] REPAIRED ENTRY DOOR EXTERNAL SKIN LOCATED UPPER CORNER AND AFT POSITION IAW EA 24-152-01743 WIP1 AND EA 24-152-01743 SEE INDIVIDUAL SIGN OF BELOW;[03] TASK COMPLETED; RII   SEE INDIVIDUAL SIGNOFFS BELOW
